# SDR I5PA2023091275707

- Difficulty date: September 12, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,332 hours, 34,028 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029815
- Part serial: P1744
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A. (MX INSP.) ESI - APU BLEED INOP HISTORY. R/R APU PER AMM 49-11-01.
